Property P and some fixed point results on a new ϕ-weakly contractive mapping

Mahmoud Bousselsal, Sidi Hamidou Jah

Abstract


In this paper, we prove some fixed point results for new weakly contractive maps in G− metric spaces. It is proved that these maps satisfy property P. The results obtained in this paper generalize several well known comparable results in the literature.

Full Text: PDF

How to Cite this Article:

Mahmoud Bousselsal, Sidi Hamidou Jah, Property P and some fixed point results on a new ϕ-weakly contractive mapping, Advances in Fixed Point Theory, Vol 4, No 2 (2014), 169-183

Copyright © 2014 Mahmoud Bousselsal, Sidi Hamidou Jah. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.